# SDR UALA2011112706494

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE IS CORRODED ON BOTTOM EDGE.   MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION BY BEAD BLASTING PER SM-09-13-25-10-JD AND ACCOMPLISHED ALL FINAL CORROSION PREVENTATIVE TREATEMENT, PRIME AND TOP COATED ON NON ROUTINE 27578.
